Translator Disclaimer
October 2018 Higher Bers maps and Weil-Petersson Teichmüller space
Shuan Tang, Jianjun Jin
Kodai Math. J. 41(3): 554-565 (October 2018). DOI: 10.2996/kmj/1540951253

Abstract

It is known that the Bers map, induced by Schwarzian derivative differential operator, is a holomorphic split submersion in Weil-Petersson Teichmüller space. We prove that the higher Bers maps which induced by some higher Schwarzian differential operators in Weil-Petersson Teichmüller space are holomorphic and its differentials at the origin are bounded and surjective.

Citation

Download Citation

Shuan Tang. Jianjun Jin. "Higher Bers maps and Weil-Petersson Teichmüller space." Kodai Math. J. 41 (3) 554 - 565, October 2018. https://doi.org/10.2996/kmj/1540951253

Information

Published: October 2018
First available in Project Euclid: 31 October 2018

zbMATH: 07000583
MathSciNet: MR3870703
Digital Object Identifier: 10.2996/kmj/1540951253

Rights: Copyright © 2018 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.41 • No. 3 • October 2018
Back to Top